# SDR RU3A20191024059

- Difficulty date: October 23, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N79
- Make and model: Beech 300BEECH
- Aircraft serial: FF14
- Aircraft time: 15,248 hours, 8,239 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Printed Ckt Board
- Part number: 1123640211
- Part serial: 613E87
- Condition: Failed
- Location: Rudder Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RUDDER BOOST OFF LIGHT ILLUMINATED AT FL220. LIGHT EXTINGUISHED BEFORE LANDING. THIS IS THE SECOND DISCREPANCY WITHIN TWO FLIGHTS SEE RU3A20191023155. RELAY BOARD WAS REPLACED, CORRECTING THE DISCREPANCY.
